Journal of Honai Math


Journal TitleJournal of Honai Math
InitialsJHM
AbbreviationJ. Honai Math.
Frequency2 issues per year (April and October)
DOIprefix 10.30862 by
Print ISSN2615-2185
Online ISSN2615-2193
Editor-in-chiefBenidiktus Tanujaya
Managing EditorJeinne Mumu
PublisherUniversitas Papua
Citation AnalysisGaruda | Google Scholar | Dimensions

Journal of Honai Math (p-ISSN: 2615-2185 | e-ISSN: 2615-2193) is a peer-reviewed open-access journal published by Universitas Papua half-yearly in April and October. The journal aims to be an open-access journal platform which publishes and disseminates the ideas and researches on mathematics teaching and learning in primary, secondary or undergraduate level. The journal consists of high-quality technical manuscripts on advances in the state-of-the-art of mathematics education; both theoretical approaches and practical approaches are encouraged to submit. Submitted papers must be written in Bahasa or English for initial review stage by editors and further review process by minimum two national or international reviewers.


Journal Homepage Image

The journal provides an international forum for the sharing, dissemination, and discussion of research, experience, and perspectives across a wide range of education, teaching, development, instruction, educational projects and innovations, learning methodologies and new technologies in mathematics education. The focus and scope of JHM include the following topics Realistic Mathematics Education (RME), Design/Development Research in Mathematics Education, PISA Task, Mathematics Ability, ICT in Mathematics Education, and Ethnomathematics. Read in details...

The journal prioritizes the researches on effects and values in mathematics education through profound qualitative analysis and large samples quantitative. For further information about this journal, please visit Article Submission Guidelines | Author Guidelines | Publication Ethics | Article Template | Editorial Board | Abstracting and Indexing | Author Fees

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 3, No 2 (2020): Journal of Honai Math

Table of Contents

Articles

Hanifah Oktinasari, Rully Charitas Indra Prahmana
10.30862/jhm.v3i2.117 Views of Abstract: 116 | PDF (Bahasa): 76
111-122
Suhartini Sumadi, Teguh Yuliandri Putra, Heny Sri Astutik
10.30862/jhm.v3i2.107 Views of Abstract: 36 | PDF (Bahasa): 30
123-144
Irmina Veronika Uskono, Meryani Lakapu, Yohanes Ovaritus Jagom, Wilfridus Beda Nuba Dosinaeng, Kornelis Bria
10.30862/jhm.v3i2.126 Views of Abstract: 38 | PDF (Bahasa): 35
145-156
Benidiktus Tanujaya, Jeinne Mumu
10.30862/jhm.v3i2.146 Views of Abstract: 55 | PDF (Bahasa): 49
157-168
Awol Assen
10.30862/jhm.v3i2.93 Views of Abstract: 31 | PDF (English): 14
169-180
Kristina Weluk, Samuel Leton, Meryani Lakapu
10.30862/jhm.v3i2.137 Views of Abstract: 98 | PDF (Bahasa): 19
181-196